# SDR SWAA002099

- Difficulty date: October 22, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N357SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26594
- Aircraft time: 29,141 hours, 27,055 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BR2013
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS WIRES EXPOSED.  SECURED EEPLS TRACK PER MM.
